Convergence of Biorthogonal Expansions of Functions on an Interval for Higher-Order Differential Operators
Differencialʹnye uravneniâ, Tome 41 (2005) no. 5, pp. 632-646
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_5_a5,
author = {I. S. Lomov},
title = {Convergence of {Biorthogonal} {Expansions} of {Functions} on an {Interval} for {Higher-Order} {Differential} {Operators}},
journal = {Differencialʹnye uravneni\^a},
pages = {632--646},
year = {2005},
volume = {41},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_5_a5/}
}
TY - JOUR AU - I. S. Lomov TI - Convergence of Biorthogonal Expansions of Functions on an Interval for Higher-Order Differential Operators JO - Differencialʹnye uravneniâ PY - 2005 SP - 632 EP - 646 VL - 41 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_2005_41_5_a5/ LA - ru ID - DE_2005_41_5_a5 ER -
I. S. Lomov. Convergence of Biorthogonal Expansions of Functions on an Interval for Higher-Order Differential Operators. Differencialʹnye uravneniâ, Tome 41 (2005) no. 5, pp. 632-646. http://geodesic.mathdoc.fr/item/DE_2005_41_5_a5/